# SDR HEEA954469

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Aft Support
- Part number: 206040270101
- Condition: Cap Leaking
- Location: Freewheel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEELING UNIT AFT CAP LEAKING. REPLACED WITH SERVICEABLE AFT CAP.
